# SDR UALA2013071905081

- Difficulty date: July 18, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 50,107 hours, 12,576 cycles
- Engine: Pwa PW4056
- System (JASC): 2740 · Stabilizer Control System
- Part: Pressure Switch
- Condition: Leaking
- Location: Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

STAB TRIM EICAS.  REPLACED HYD BRAKE STAB PRESSURE SWITCH, OPS CHECKED GOOD AND NO HYD LEAKS.
